MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number LOGIC CR TIB INSERT STD, SZ 3.5, 9 MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The evaluation noted that revision reported was likely the result of third body wear and rotational mismatch between the femoral and tibial components which led to prosthesis wear and instability.However, this cannot be confirmed because the component was not returned for evaluation.The most probable root cause associated with the reported event of " prosthesis wear" is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.
 
Event or Problem Description
As reported, approximately 4 years postop the initial l tka, the surgeon conducted a revision knee surgery that consisted of only a polyethylene swap that was placed in on (b)(6) 2017 for this male patient.The patient was complaining of instability and discomfort when walking up and down stairs.To address these concerns surgeon, replaced the size 3.5 (9mm) cr tibial insert with a size 3.5 (11mm) crc tibial insert.Upon removal of the old insert, it was noted that there was wear on the posterior-medial aspect of the insert.Patient was last known to be in stable condition following the event.The device will not be returned for evaluation due to patient requested that the insert was returned to him post-op.

Brand Name
LOGIC CR TIB INSERT STD, SZ 3.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11653352
Report Number1038671-2021-00166
Device Sequence Number3657674
Product Code JWH
UDI-Device Identifier10885862159243
UDI-Public10885862159243
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2019
Device Model NumberLOGIC CR TIB INSERT STD, SZ 3.5, 9 MM
Device Catalogue Number02-012-47-3509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2021
Initial Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;